MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SEE H11 NARRATIVE; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. SEE H11 NARRATIVE; PROSTHESIS, SHOULDER
Catalog Number 110031407
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterile packaging had holes in it and there was plastic debris in the package.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).D1: mini +10mm thickness +6mm taper offset 40mm diameter humeral tray.D10: cat: 110031407 lot: 64282516 mini +10mm thickness +6mm taper offset 40mm diameter humeral tray.Cat: 110031404 lot: 64263057 mini +10mm thickness +3mm taper offset 40mm diameter humeral tray.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d5, d9, g3, h2, h3, h6 the following section was corrected: h4 visual examination of the returned product and provided photos found the inner poly bag is damaged.Sterility is not considered breached.Additionally, debris was found in the sterile packaging.As the packaging was previously opened, the source of the debris could not be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the device when it left zimmer biomet control is considered conforming to specification in regard to the damaged poly pouch.The root cause of the reported damaged poly bag can be attributed to transit damage.A definitive root cause could not be determined for the reported debris in sterile packaging, as the packing was previously opened.The reported event of damaged poly bag was confirmed by evaluation of the provided photos and returned product; the reported event of debris in the sterile packaging could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report at this time.

Brand Name
SEE H11 NARRATIVE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21218686
Report Number0001822565-2025-00166
Device Sequence Number14313206
Product Code KWS
UDI-Device Identifier00887868231391
UDI-Public(01)00887868231391(17)290131(10)64282517
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031407
Device Lot Number64282517
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexMale